# SDR Y9PA2025060900392

- Difficulty date: June 9, 2025
- Submitted: June 9, 2025
- Operation: General aviation
- Aircraft: N489BM
- Make and model: Raythn HAWKER800
- Aircraft serial: 258271
- Aircraft time: 9,806 hours, 7,530 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: AHA1897
- Part serial: QN162
- Condition: Seized
- Location: Zone 700
- Part time: 560 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN TIRE LOST PRESSURE AFTER TAXI IN AT HOBBY. NOTICED THAT DURING TAXI IN AFTER LANDING ON LEG 1 OF 4 THAT BRAKES SEEMED TO ENGAGE WITHOUT PEDDLES BEING DEPRESSED AS IF ANTI SKIT WAS ACTIVATING BUT SPEED WAS UNDER 5 KNOTS.
